آمار

تعداد نشریات43
تعداد شماره‌ها1,236
تعداد مقالات15,199
تعداد مشاهده مقاله50,743,298
تعداد دریافت فایل اصل مقاله13,820,769
Zarebnia, Mohammad, Parvaz, Reza. (1400). An approximation to the solution of one-dimensional hyperbolic telegraph equation based on the collocation of quadratic B-spline functions. سامانه مدیریت نشریات علمی, 9(4), 1198-1213. doi: 10.22034/cmde.2020.40112.1749
Mohammad Zarebnia; Reza Parvaz. "An approximation to the solution of one-dimensional hyperbolic telegraph equation based on the collocation of quadratic B-spline functions". سامانه مدیریت نشریات علمی, 9, 4, 1400, 1198-1213. doi: 10.22034/cmde.2020.40112.1749
Zarebnia, Mohammad, Parvaz, Reza. (1400). 'An approximation to the solution of one-dimensional hyperbolic telegraph equation based on the collocation of quadratic B-spline functions', سامانه مدیریت نشریات علمی, 9(4), pp. 1198-1213. doi: 10.22034/cmde.2020.40112.1749
Zarebnia, Mohammad, Parvaz, Reza. An approximation to the solution of one-dimensional hyperbolic telegraph equation based on the collocation of quadratic B-spline functions. سامانه مدیریت نشریات علمی, 1400; 9(4): 1198-1213. doi: 10.22034/cmde.2020.40112.1749


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب